# SDR SWAA080852

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 65,045 hours, 59,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND STRINGER 8R CRACKED AT BS 500B.  REPAIRED STRINGER PER SRM.
